MAUDE Adverse Event Report: ENVOY MEDICAL CORP. ESTEEM; ESTEEM II SOUND PROCESSOR

ENVOY MEDICAL CORP. ESTEEM; ESTEEM II SOUND PROCESSOR
Model Number 2001
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Partial Hearing Loss (4472)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient required a revision surgery to correct a potentially backed-out driver lead.Lead retraction not confirmed, but conservatively reported out of caution.The patient's hearing was restored after the sp was replaced.Mfr records were reviewed on 13-may-2025.No issues were observed.
 
Event or Problem Description
Envoy medical corp.(emc) was notified on 25-apr-2025 that the patient had undergone a revision on (b)(6) 2025 to address limited benefit from the device and intermittency following a routine battery change on (b)(6) 2025.During the revision, the surgeon noted that the driver lead may have been partially inserted in the header port.Lead retraction not confirmed, but conservatively reported out of caution.Surgeon replaced the sound processor, and patient confirmed hearing shortly after surgery.Patient/clinical history with emc: on (b)(6) 2011: implant, on (b)(6) 2011: activation, on (b)(6) 2012: fitting, on (b)(6) 2012: enhancement, on (b)(6) 2012: fitting, on (b)(6) 2012: analysis, on (b)(6) 2012: fitting, on (b)(6) 2013: fitting, on (b)(6) 2013: fitting, on (b)(6) 2015: fitting, on (b)(6) 2016: battery change, on (b)(6) 2016: fitting and remote support, on (b)(6) 2018: fitting and remote support, on (b)(6) 2021: battery change, on (b)(6) 2023: fitting, on (b)(6) 2025: battery change, on (b)(6) 2025: post-battery change/pre-op testing, on (b)(6) 2025: revision.

Brand Name
ESTEEM
Common Device Name
ESTEEM II SOUND PROCESSOR
Manufacturer (Section D)
ENVOY MEDICAL CORP.
4875 white bear parkway
white bear lake MN 55110
Manufacturer (Section G)
ENVOY MEDICAL CORP.
4875 white bear parkway
white bear lake MN 55110
Manufacturer Contact
bonnie miller
4875 white bear parkway
white bear lake, MN 55110
6513618068
MDR Report Key22014196
Report Number3004007782-2025-00005
Device Sequence Number7984988
Product Code OAF
UDI-Device Identifier00812282020214
UDI-Public(01)00812282020214(11)241014(17)251014(10)EMC0007674
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P090018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/14/2025
Device Model Number2001
Device Catalogue Number902001-003
Device Lot NumberEMC0007674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown